# SDR FDEA201012154694

- Difficulty date: December 15, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 21,443 hours, 11,642 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Limiter
- Condition: Malfunctioned
- Location: Te Flap System
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

FLAPS FAULT 1 & 2 STUCK AT 20.   SFCC 1 AND 2 INDICATES SLAT 00001 / FLAP 011111.  (LT EXTEND SWITCH KRUGER / NOTCH) AND (FLAP JAM)  REF TO SFCC BITE CHECK TSM 27-50-00. FOUND LT TORQUE LIMITER POPPED  (INDICATING ACTIVATED).
